MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental report will be submitted with evaluation results.
 
Event or Problem Description
It was reported that a small fragment of loose white plastic was found on clear blue luer end of safestep huber needle set before applying needleless connector.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in device is confirmed and was determined to be supplier related.One 19ga x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed no obvious use residue on the sample.The dust cap was attached to luer hub and the needle cover was present.The returned sample was evaluated and two small, white pieces of material was observed inside the proximal luer adaptor.Microscopic inspection of the device found that damage to the stem of the dust cap was present.The damage to the cap appeared to approximately match the size and shape of the white material found inside the luer adaptor.The shape, location, and extent of the damage observed on the returned sample suggests that the dust cap may have been damaged during the manufacturing process.The supplier has been notified of this event and corrective actions have been implemented.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kelly m. rackley
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23066570
Report Number3006260740-2025-06966
Device Sequence Number9866970
Product Code FPA
UDI-Device Identifier00801741066252
UDI-Public(01)00801741066252(11)240920(17)270307(10)ASJQFC036
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0033YN
Device Lot NumberASJQFC036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown